# SDR TRAX200800701

- Difficulty date: May 23, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 8,333 hours, 5,481 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED NR 2 HYD LOW PRESS IN FLT FOLLOWED QRH OBSERVED NR 2 SYSTEM AT 0.  FLT 4189 CX.  EMERGENCY DECLARED.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-10-01, OPS AND LEAK CK GOOD OK FOR SERVICE.  (B)
